# SDR HALA2019030700100

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 27,718 hours, 64,988 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS THE ABIN AIR OUT OF VENT SMELLS FOWL. SMELLS LIKE A BARN/MANURE.  REMOVED AND REPLACED LEFT AND RIGHT COALESCHER BAGS IAW AMM 21-25-54, LEAKS AND OPS CHECKED GOOD.
